# SDR ASAA2014090809096

- Difficulty date: September 8, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C357976
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SKIN IS CRACKED AT FWD LOWER CORNER.  ACFT GROUNDED.  REPAIRED L2 DOOR SKIN AT FWD LOWER CORNER IAW SRM 53-00-01-2R-32, DETAIL IV, CATEGORY B REPAIR FOR THRESHOLD, INTERVAL AND INSPECTION METHODS, SRM 53-00-01-2R-32, FIG 201.
